Metoprolol and tylenol pm

Common Questions and Answers about Metoprolol and tylenol pm

toprol

Avatar f tn When they were trying to control rate with JUST beta blockers... I took 200 of propranolol and 300 of metoprolol and occasional 100 of labetalol here and there. It helped but it worked a LOT better when other classes of drugs were added. Since the point is to slow you down, it generally SLOWS you down. When I was on THAT much, I felt like I was nailed to the couch. Now, instead I take coreg as a beta blocker and diltiazem, and flecainide and lisinopril.
Avatar m tn I've been on Metoprolol 50 mg one in the AM and one in the PM and it makes me dizzy and makes me feel like my heart is squeezing and doesn't do grunt to really control my PVC's. I have a close friend who is a psychologist, my age, who has the same thing. He was on Metoprolol and complained to his doctor who forced the pharmacy to give him the real medication, Toprol. Toprol is the brand name. Metoprolol is the generic.
Avatar n tn I think everything is over and I clean up. I walk out of the toilet and in about 2 minutes time the stomach cramp and the fainting sensation comes back (I've fainted only once to date from this and was out for about 15-20 minutes). 6. When I get back to the toilet I have a really violent Diarrhoea episode in pure liquid state.
Avatar f tn If you cannot do so, you may consider taking ONE Tylenol pm and allowing yourself to fall asleep. Getting plenty of rest really does help alleviate some of the PVC's...at least that seems to be the case for many of us anyway.
733362 tn?1489798536 I have been to Pain Management Dr last year who said he would take me, but I didn't like him and kept going to the one that just got raided. I cancelled my appt with PM and they weren't taking new patients. They are probably mad at me now. I'm pretty much screwed. Any advise on how I should quit? Should I quit and live in pain or try to find a Dr that will give them to me. Should I stop everything all at once? I am just beside myself.
2192208 tn?1346529432 Synthroid, zoloft, methotrexate, diovan, metoprolol,and folic acid. of course it is not hard for me to miss a few per day!....
544292 tn?1268886268 I stick with it because I can remember what it was like to be in the FOG of TRAM, to walk into a room, and forget why I was there, I stick with it because I would rather not get killed on my motorcycle from being too fogged to care what I was doing. I stick with it because my grandson tells me how nice it is now to only have to ask grandpa ONE TIME to be picked up. (Pappa? Pappa? Pappa? Pappa?
Avatar m tn The only med I willing to take for pain and discomfort was Tylenol (and that did not include Tylenol PM). I don't know if it was the discontinuations of the meds or the the side-effects of anesthesia finally getting out of my system, but by the third night the hallucinations subsided. Thank God! This was one of the worse experiences of my life. I think the medical community does not take this phenomenon seriously because they have never personally experienced it.
Avatar m tn My husband did ok body wise until about middle of this week, but he's been having lots of back and muscle pain. He's been taking a couple of tylenol in the pm, but it's been a minimal help. His doc suggested Tramadol as another option, but I'm hesitant... we'll see how thing go the next few days. Take care of yourself too. May God bless you and your husband with many good days ahead. Stay well.
Avatar n tn Palpmo, I feel the EXACT way you do, it's kind of scary. I have only been dealing with this for almost 7 months and I felt like I was going insane day one :-) I have been to two different cardios, had all of the test, and they tell me the same thing "benign." I am on metoprolol and xanax too, even though I haven't taken the xanax in a few months. I feel like I am going to die when I have the really bad ones, like the flip flops-ohhhhhhhhhhhh how I DETEST them.
Avatar m tn 30 pm and they would still occur. They were getting worse and worse, so I went to a GI specialist first, thinking that I had GERD or a hiatal hernia or something, but my Gastroenterologist did a colonoscopy and an EGD (scope of the upper GI tract) and he found nothing wrong. Then I went to a cardiologist because I just couldn't take it anymore. They did an echocardiogram which showed nothing abnormal and great ventricular function, and a stress test which was perfect....
1124887 tn?1313758491 To all my friends here :) I have a little puzzle that I need to solve. Saturday night (after some truly stressful events earlier the day, fight with my girlfriend and parents almost got divorced, etc), I went out with some friends to get a couple of beers and get something else than arguing on my mind. I tend to get irregular heart rhythm during walking and other exercise if my stress level is high (this is monitored on Holter and it's just PACs - nothing to worry about).
Avatar n tn Like you, I have sleep apnea, and use a CPAP machine, but often I wake at between 2 and 4 PM with the sensation that I am burning up. I think it's adrenalin surges waking me from apneas when I start to hit deep sleep. When I take Lunesta to try to sleep through it, it records apneas at the rate of about 25 per hour. during the period 2 to 4, despite wearing my CPAP. I have been trying to get my sleep doc to retitrate me but she says my sleep recordings (without Lunesta) look fine.
Avatar n tn does anyone know of any over the counter, or natural meds that will help with the withdrawal symptoms?? mainly its the physical aches and pains that im concerned with...stuff like aleve, and other otc pain meds never did anything for me really..and im going to be hurting enough when im off these just with the back pain alone...so any advice would be appreciate beyond comprehension...thank you.
Avatar f tn Hello Yidori, First welcome to the PM Forum. I am so glad that you found us. And secondly I apologize for my tardy response. My internet service has had technical difficulties which has often left me without a connection. I am so sorry to hear about your husband's undiagnosed pain. How awful for the both of you. He is so fortunate to have a such a supportive wife in you. That really means so much to those of us that suffer with chronic pain (CP).
Avatar n tn I felt tired at the time of the tachy but once it popped back to a normal rhythm, I felt fine and ready to go. I've had 3 ablations now and although I still have PSVT it rarely lasts long, at most 15 minutes and rarely goes over 150. The shorter bursts may pop up to 180. My doctor is now trying to get me onto meds which I don't want. She said I'm still having PSVT and am symptomatic. Just because I can feel them doesn't mean I'm debilitated by them.
1397648 tn?1288146526 I had essentially 2 nurses taking care of me in my room, one for general house keeping and care and the other a cardiac nurse. Both were professional and caring to the max. I also, being a single guy, developed a crush on my nurse in the OR, but I'll save that story for my buddys. I have 10 incisions on my body, under my arms across my chest and 2 drain holes below my ribs. Small ones 1/2 inch long.
Avatar n tn Today I panicked and called the paramedics who came and did a 12 lead and they said normal sinus with one ectopic and so I didn't go back to the ER. I had a normal echo 3 years ago. I already don't eat caffeine or sugar. Please reassure or sympathize with me. I'm going insane and have no idea what's causing this out of the blue. Why would they suddenly increase for no reason whatsoever?
Avatar n tn acted like I was some kind of freak but I had pain that I was taking tylenol for and my left arm was tingly (not good, right?) . On top of that I was svt free for only a short time. I had the ablation in November and in March I was starting to have tachycardia worse. More frequent and longer attacks and all he wanted to do was go in. I was like"no way, I'm worse than before" I think I'll take my chances and live with the svt.